Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 50, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 25, 2005, 5:04 PM CDT for Alcorn County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2005, 5:04 PM CDT (22:04 UTC)
- Expired
- Sep 25, 2005, 7:00 PM CDT
- In force
- 116 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Alcorn County, MS
The radar
The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 252206 FFWMEG MSC003-260000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 504 PM CDT SUN SEP 25 2005 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 700 PM CDT * AT 459 PM CDT...ALCORN 911 REPORTED TWO TO THREE FEET OF WATER ON SEVERAL ROADS IN CORINTH WITH WATER REACHING UP TO SEVERAL HOMES. RAIN WILL CONTINUE TO FALL THROUGH 700 PM WHICH WILL INCREASE THE RISK FOR ADDITIONAL FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENASOGA... THEO...LEEDY...HINKLE...GLEN AND CORINTH. .DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. TURN AROUND, DONT DROWN .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3501 8836 3477 8834 3477 8871 3500 8881 $$
1 follow-up statement
000 WGUS74 KMEG 252323 FFSMEG FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 621 PM CDT SUN SEP 25 2005 MSC003-260000- ALCORN MS- 621 PM CDT SUN SEP 25 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR ALCORN COUNTY... AT 615 PM CDT...ALCORN 911 REPORTED THAT THERE WERE SEVERAL ROADS THAT WERE STILL FLOODED IN THE CORINTH AREA. THE WATER WAS SLOWLY RECEDING AND THE THREAT OF ADDITIONAL FLOODING SHOULD END BY 700 PM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENASOGA... THEO AND CORINTH. .DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. TURN AROUND, DONT DROWN. .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3501 8836 3477 8834 3477 8871 3500 8881 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:06 PM CDT, 58 minutes earlier.
Area forecast discussion, Sep 25, 4:06 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 406 PM CDT SUN SEP 25 2005 .DISCUSSION... RITA CONTINUES ITS NORTHEASTWARD MOVEMENT AT ABOUT 20 MPH. RITA WAS CENTERED JUST WEST OF JONESBORO THIS AFTERNOON. ASSOCIATED RAIN BANDS WERE MOVING ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI. THESE BANDS WILL MOVE EASTWARD OVER THE NEXT SEVERAL HOURS. THUS...THE FLOOD WATCH WILL EXPIRE AT 4 PM. THE WIND ADVISORY WILL ALSO EXPIRE AT 4 PM. MAY CANCEL TORNADO WATCH AT 4 PM AS WELL...WILL REFER TO RADAR BEFORE ISSUANCE OF NEW FORECAST. WITH RITA ON ITS WAY OUT OF THE REGION...THE RAINFALL WILL LIKELY END BY MIDNIGHT. RITA IS BEING EJECTED BY A SHORTWAVE TROUGH TRANSLATING ACROSS THE GREAT LAKES REGION THIS AFTERNOON. THE STRONGER TROUGH LINGERING BACK IN THE NORTHERN ROCKIES WILL FOLLOW IN THE WAKE OF THE INITIAL WAVE. THIS WAVE WILL BRING IN COOLER AIR INTO THE MIDSOUTH BY MONDAY NIGHT. THIS WILL PUT THE REGION IN A NICE...FALL PATTERN. APPEARS THAT DRY WEATHER WILL PERSIST FOR THE FORECAST AREA THROUGH MUCH OF THE WEEK. ANOTHER COLD FRONT...THE STRONGEST THIS FALL WILL MOVE OUT OF THE PLAINS ON WEDNESDAY NIGHT. THIS WILL CAUSE DAYTIME TEMPERATURES THURSDAY AND FRIDAY TO BE IN THE MID 70S OVER MUCH OF THE MIDSOUTH. && .MEG WATCHES/WARNINGS/ADVISORIES AR...NONE. MO...NONE. MS...NONE. TN...NONE. AC
Hazardous weather outlook, Sep 25, 3:45 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT SUN SEP 25 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-261000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 345 PM CDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS... WEST TENNESSEE...NORTH MISSISSIPPI AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY AND TONIGHT REMNANTS OF RITA WILL SLOWLY MOVE OUT OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. THE MAIN RAINBAND IS NOW MOVING ACROSS FAR WEST TENNESSEE AND NORTHEAST MISSISSIPPI. A TORNADO WATCH IS IN EFFECT THROUGH 7 PM FOR DECATUR AND HARDIN COUNTIES IN TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED IN THE WATCH AREA.
In the hours before
Local storm report, Sep 25, 11:55 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
&&
SJMLocal storm report, Sep 25, 12:01 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
&&
SJMLocal storm report, Sep 25, 1:11 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
111 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
&&
DSVLocal storm report, Sep 25, 2:06 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
&&
SJMLocal storm report, Sep 25, 2:10 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
&&
SJMLocal storm report, Sep 25, 2:24 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
1245 PM FLASH FLOOD 7 N JACKSON 35.74N 88.83W
09/25/2005 MADISON TN LAW ENFORCEMENT
WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0140 PM TSTM WND DMG PADEN 34.66N 88.26W
09/25/2005 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:58 PM CDT | Tornado Warning | MEG | Tallahatchie | 32 min |
| Sep 25, 4:05 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 25 min |
| Sep 25, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 31 min |
| Sep 25, 5:00 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 30 min |
| Sep 25, 5:07 AM CDT | Flash Flood Warning | MEG | Coahoma | 113 min |
| Sep 25, 6:09 AM CDT | Flash Flood Warning | MEG | Tunica | 2 hr |
| Sep 25, 6:59 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 46 min |
| Sep 25, 11:57 AM CDT | Tornado Warning | MEG | Monroe | 33 min |
| Sep 25, 1:03 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 27 min |
| Sep 25, 1:08 PM CDT | Tornado Warning | MEG | Prentiss | 22 min |
| Sep 25, 1:26 PM CDT | Tornado Warning | MEG | Tishomingo | 34 min |
| Sep 25, 2:19 PM CDT | Tornado Warning | MEG | Itawamba | 26 min |
| Sep 25, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 34 min |
| Sep 25, 4:52 PM CDT | Tornado Warning | MEG | Itawamba | 23 min |
| Sep 25, 5:18 PM CDT | Tornado Warning | MEG | Itawamba | 27 min |
| Sep 25, 6:42 PM CDT | Flash Flood Warning | MEG | Itawamba, Monroe | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.